# SDR AALA201705259021

- Difficulty date: May 21, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug MD 83
- Aircraft serial: 49457
- Aircraft time: 90,021 hours, 43,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 28957
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS INOPERATIVE FROM ROWS 29 TO 31, DURING TEST. REMOVED AND REPLACED THE BATTERY PACK IAW MM 33-53-00, EMERGENCY CEILING LIGHTS OP CHECKED NORMAL.
